Kolmogorov Type Law of the Logarithm for Arrays

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

    Jørgen Hoffmann-Jørgensen, Yu Miao, Henan Normal University, Xiao Chun Li, Henan Normal University, Shou Fang Xu, Xinxiang University
Original languageEnglish
JournalJournal of Theoretical Probability
Issue number1
Pages (from-to)32-47
Number of pages16
Publication statusPublished - 2016

    Research areas

  • Bernstein’s inequality, Independent random variables, Kolmogorov’s inequality, Kolmogorov’s law of the logarithm

See relations at Aarhus University Citationformats

ID: 103115385